# SDR RAIA201910300001

- Difficulty date: October 30, 2019
- Submitted: November 6, 2019
- Operation: Air carrier
- Aircraft: N14153
- Make and model: Emb EMB-145XR
- Aircraft serial: 145761
- Aircraft time: 41,253 hours, 26,126 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN RH OMEGA BEAM STOP SIGN HAS CORROSION AT FR 20-          R&R MAIN CABIN RH OMEGA BEAM STOP SIGN AT FR20.
